Open Access
May, 1976 Extensions of Milliken's Estimability Criterion
J. K. Baksalary, R. Kala
Ann. Statist. 4(3): 639-641 (May, 1976). DOI: 10.1214/aos/1176343471


Some generalizations of Milliken's necessary and sufficient condition for estimability of linear parametric functions in linear models are established. The more universal character of the present theorems consists in avoiding the assumption of the linear independence of examined functions, in using any generalized inverse instead of the Moore-Penrose inverse, and in extending the criterion on more general linear models.


Download Citation

J. K. Baksalary. R. Kala. "Extensions of Milliken's Estimability Criterion." Ann. Statist. 4 (3) 639 - 641, May, 1976.


Published: May, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0336.62058
MathSciNet: MR415900
Digital Object Identifier: 10.1214/aos/1176343471

Primary: 62F10
Secondary: 15A03

Keywords: estimability , generalized inverse , linear model

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 3 • May, 1976
Back to Top